2019
Том 71
№ 2

All Issues

Skorokhod T. A.

Articles: 6
Article (Ukrainian)

Mixed product of stochastic semigroups generated by Wiener processes

Skorokhod T. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 535-538

Article (Ukrainian)

Strong convergence of infinite products of random linear independent operators in Hilbert space

Skorokhod T. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 397-400

Article (Ukrainian)

Question of the mixed product of dependent multiplicative semigroups

Karataeva T. V., Skorokhod T. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 161-167

Article (Ukrainian)

Convergence of infinite products of independent random almost-linear operators

Skorokhod T. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 641–644

Article (Ukrainian)

A generalization of certain results from the theory of stochastic semigroups

Karataeva T. V., Skorokhod T. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 26 – 31

Article (Ukrainian)

Integral representation of multiplicative martingale semigroups

Skorokhod T. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 745 – 750